# SDR VNAA202401050027

- Difficulty date: November 17, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS677.00 TO FS977.00 ON LBL9 AND RBL9 (4EA).  SEAT RAIL BTW FS677.00 TO FS977.00 ON LBL9 AND RBL9 (4EA) WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG. A12
